# SDR UALA2011050502218

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,486 hours, 12,476 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Packing
- Part number: 5157S60470
- Condition: Missing
- Location: Weather Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WX RADAR WAVE GUIDE MISSING PACKING WHERE IT ATTACHES TO DRIVE UNIT.  REPLACED MISSING PACKING.
